Header

UZH-Logo

Maintenance Infos

Nonlinear elliptic and parabolic problems


Nonlinear elliptic and parabolic problems. Edited by: Chipot, M; Escher, J (2005). Basel: Birkhäuser Verlag.

Abstract

The present volume is dedicated to celebrate the work of the renowned mathematician Herbert Amann, who had a significant and decisive influence in shaping Nonlinear Analysis. Most articles published in this book, which consists of 32 articles in total, written by highly distinguished researchers, are in one way or another related to the scientific works of Herbert Amann.
The contributions cover a wide range of nonlinear elliptic and parabolic equations with applications to natural sciences and engineering. Special topics are fluid dynamics, reaction-diffusion systems, bifurcation theory, maximal regularity, evolution equations, and the theory of function spaces.

Abstract

The present volume is dedicated to celebrate the work of the renowned mathematician Herbert Amann, who had a significant and decisive influence in shaping Nonlinear Analysis. Most articles published in this book, which consists of 32 articles in total, written by highly distinguished researchers, are in one way or another related to the scientific works of Herbert Amann.
The contributions cover a wide range of nonlinear elliptic and parabolic equations with applications to natural sciences and engineering. Special topics are fluid dynamics, reaction-diffusion systems, bifurcation theory, maximal regularity, evolution equations, and the theory of function spaces.

Statistics

Altmetrics

Additional indexing

Other titles:A special tribute to the work of Herbert Amann. Proceedings of the conference held in Zurich, June 28--30, 2004
Item Type:Edited Scientific Work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:Calculus of variations Functional analysis Navier-Stokes equations Numerical analysis Partial differential equations
Date:2005
Deposited On:29 Jan 2010 07:42
Last Modified:06 Dec 2017 20:46
Publisher:Birkhäuser Verlag
Series Name:Progress in Nonlinear Differential Equations and their Applications
Volume:64
Number of Pages:536
ISBN:978-3-7643-7266-8
Official URL:http://www.springer.com/birkhauser/mathematics/book/978-3-7643-7266-8
Related URLs:http://www.ams.org/mathscinet-getitem?mr=2185206

Download

Full text not available from this repository.